# SDR 2019FA0000149

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: General aviation
- Aircraft: N69SH
- Make and model: Beech 35-C33A
- Aircraft serial: CE171
- Aircraft time: 7,165 hours
- Engine: Cont IO520BB
- Propeller: Mcauly 3A32C76
- System (JASC): 2710 · Aileron Control System
- Part: Cable Assy
- Part number: 355243146
- Condition: Corroded
- Location: Aileron System
- Part time: 7,165 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AN ANNUAL INSPECTION OF THE AIRCRAFT, FOUND RIGHT AILERON CABLE BROKEN AT SWAGED PORTION ATTACHED TO TURNBUCKLE. THE CABLE WAS HELD TOGETHER ONLY BY THE SAFETY WIRE OF THE TURNBUCKLE. SOME CORROSION COULD BE SEEN ON THE SWAGED PORTION AFTER THE SAFETY WIRE WAS REMOVED BUT COULD NOT BE SEEN WITH THE SAFETY WIRE INSTALLED.
